# SDR WX0400024

- Difficulty date: August 13, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Engine: Pwa JT8D
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER SCHEDULED LANDING, MAINTENANCE REPORTED EMERGENCY FLASHLIGHT AT L-1 DOOR CHARGE LIGHT DOES NOT BLINK.  MAINTENANCE REMOVED AND REPLACED BATTERY IAW MM 25-00-00.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
